MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY; CORONARY DRUG-ELUTING STENT
Model Number 10619
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is a combination product.
 
Event or Problem Description
It was reported that shaft break occurred.The 80% stenosed target lesion was located in the moderately tortuous and moderately calcified mid circumflex artery.A 4.50 x 20 synergy drug-eluting stent was selected for treatment.Upon insertion, it was noted that the physician kinked the catheter shaft slightly but proceeded to insert the device.However, the hypotube fractured and separated itself from the proximal portion of the catheter.The device was completely removed via the guide catheter.The procedure was completed successfully with another of the same device.There were no patient complications reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device is a combination product.Corrections: initial reporter facility name corrected to (b)(6) hospital initial reporter address 1 corrected to (b)(6).Initial reporter city corrected to (b)(6).Initial reporter zip/post code corrected to (b)(6).Initial reporter phone corrected to +(b)(6).

Brand Name
SYNERGY
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8627313
Report Number2134265-2019-05555
Device Sequence Number2257346
Product Code NIQ
UDI-Device Identifier08714729973362
UDI-Public08714729973362
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P150003/S039
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/04/2020
Device Model Number10619
Device Catalogue Number10619
Device Lot Number0022914482
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/25/2019
Supplement Date Received by Manufacturer05/22/2019
Initial Report FDA Received Date05/21/2019
Supplement Report FDA Received Date06/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1